Asymptotic approximation of some integrals involved in EFIE solutions using the method of moments

D. G. Bateman*, T. S. Bird, A. S. Mohan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

It is well known that, in electromagnetic-field analysis using the method of moments, the matrix-filling time can dominate the total solution time. Therefore, having an efficient means of calculating the elements of the matrix is important. Asymptotic and closed-form expressions are presented for the integrals typical of a surface analysed with the method of moments. It is shown that these expressions are accurate and give significantly faster solution times than numerical integration.

Original languageEnglish
Pages (from-to)361-364
Number of pages4
JournalIEE Proceedings: Microwaves, Antennas and Propagation
Volume145
Issue number4
Publication statusPublished - 1998
Externally publishedYes

Keywords

  • Electric-field integral equations
  • Far-field approxinuition
  • Method of moments

Fingerprint

Dive into the research topics of 'Asymptotic approximation of some integrals involved in EFIE solutions using the method of moments'. Together they form a unique fingerprint.

Cite this